RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2011, Number 1, Pages 91–100 (Mi ivm7175)  

This article is cited in 4 scientific papers (total in 4 papers)

Solvability of some classes of nonlinear integro-differential equations with noncompact operator

Kh. A. Khachatryana, E. A. Khachatryanb

a Department of Methods of Mathematical Physics, Institute of Mathematics, National Academy of Sciences of Armenia, Yerevan, Republic of Armenia
b Chair of Higher Mathematics, Armenian State Agrarian University, Yerevan, Republic of Armenia

Abstract: For a class of nonlinear integrodifferential equations with a noncompact Urysohn-type operator we prove the existence of nonnegative bounded solutions. We study the asymptotic behavior of solutions at infinity. We give some examples that are of practical interest.

Keywords: nonlinearity, Urysohn-type equation, Carathéodory condition, Sobolev space, Hammerstein-type equation, Wiener–Hopf operator, pointwise convergence.

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, 55:1, 79–87

Bibliographic databases:

UDC: 517.968
Received: 14.05.2009
Revised: 07.08.2009

Citation: Kh. A. Khachatryan, E. A. Khachatryan, “Solvability of some classes of nonlinear integro-differential equations with noncompact operator”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 1, 91–100; Russian Math. (Iz. VUZ), 55:1 (2011), 79–87

Citation in format AMSBIB
\Bibitem{KhaKha11}
\by Kh.~A.~Khachatryan, E.~A.~Khachatryan
\paper Solvability of some classes of nonlinear integro-differential equations with noncompact operator
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2011
\issue 1
\pages 91--100
\mathnet{http://mi.mathnet.ru/ivm7175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2810197}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2011
\vol 55
\issue 1
\pages 79--87
\crossref{https://doi.org/10.3103/S1066369X11010099}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952851310}


Linking options:
  • http://mi.mathnet.ru/eng/ivm7175
  • http://mi.mathnet.ru/eng/ivm/y2011/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Khachatryan, Kh. Khachatryan, “On solvability of a nonlinear problem in theory of income distribution”, Eurasian Math. J., 2:2 (2011), 75–88  mathnet  mathscinet  zmath
    2. Kh. A. Khachatryan, “Nontrivial solvability of a class of nonlinear integro-differential equations of second order”, Siberian Adv. Math., 23:4 (2013), 234–249  mathnet  crossref  mathscinet  elib
    3. V. M. Kakhktsyan, A. Kh. Khachatryan, “Analytical-numerical solution of a nonlinear integrodifferential equation in econometrics”, Comput. Math. Math. Phys., 53:7 (2013), 933–936  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. M. F. Broyan, Kh. A. Khachatryan, “On some nonlinear integral and integro-differential equations with noncompact operators on positive half-line”, Ufa Math. J., 5:2 (2013), 31–42  mathnet  crossref  mathscinet  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:781
    Full text:755
    References:56
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020